# SDR ASAA0946974

- Difficulty date: November 8, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 38,023 hours, 20,767 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Torn
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 6546486149
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD MID FLAP T/E WEDGE TORN.  REPAIRED WITH DOUBLER AND FILLER PER SRM 51 70 10.
